Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 53 of 109 found articles
 
 
  Fuzzy fractional functional differential equations under Caputo gH-differentiability
 
 
Title: Fuzzy fractional functional differential equations under Caputo gH-differentiability
Author: Hoa, Ngo Van
Appeared in: Communications in nonlinear science and numerical simulation
Paging: Volume 22 (2015) nr. 1-3 pages 24 p.
Year: 2015
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 53 of 109 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands